# SDR CA150224013

- Difficulty date: February 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A34B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) REPORTED THROUGH THEIR MAINTENANCE PROVIDER, THAT THEY HAD TWO DIFFERENT FLAME OUTS, WHICH THEY HAVE ATTRIBUTED TO THE START CONTROL VALVE.  VALVE, SENT FOR INVESTIGATION.
